# SDR AALA20021841

- Difficulty date: December 18, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS DIM AT SEAT 31H THROUGH 33H.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 31H THROUGH 33H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
